Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 129, NWS Pittsburgh, PA

July 20, 20087 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 20, 2008, 2:18 PM EDT for 7 counties in Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2008, 2:18 PM EDT (18:18 UTC)
Expired
Jul 20, 2008, 3:15 PM EDT
In force
57 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA, Fayette County, PA, Indiana County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 45 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 12:35 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:01 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 20, 2:01 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT SUN JUL 20 2008

.SYNOPSIS...
A COLD FRONT FROM THE UPPER MIDWEST IS MOVING SO SLOWLY THAT IT
MAY NOT CLEAR THE UPPER OHIO VALLEY UNTIL TUESDAY NIGHT. HENCE
EXPECT WARM AND HUMID CONDITIONS TO CONTINUE TIL THEN ALONG WITH
SCATTERED GUSTY THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
EXPECT SEVERE THREAT WITH THUNDERSTORMS TO CONTINUE INTO EARLY
TONIGHT AS SPC HAS ISSUED SEVERE THUNDERSTORM WATCH AND RECENT
RADAR DATA SHOWS SHORT LINES OF THUNDERSTORMS NOW MOVING THROUGH
THE UPPER OHIO VALLEY WITH WIND GUSTS CAPABLE OF EXCEEDING 60 MPH.
THIS INITIAL LINE OF STORMS MAY DIMINISH INSTABILITY IN THEIR WAKE
DECREASING CHANCE OF SUCH THUNDERSTORMS IN THOSE AREAS THIS
EVENING. HAVE ADDED PATCHY FOG LATE TONIGHT DUE TO EXPECT
SATURATION OF RAIN-MOISTENED SURFACE LAYER.

FORECASTED TEMPERATURES CLOSE TO BLEND OF NAM AND GFS MOS VALUES.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
JUDGING FROM RECENT SREF MODEL RUNS...EXPECT SIMILAR EVOLUTION OF
CONDITIONS MONDAY AND TUESDAY WITH BEST CHANCE OF THUNDERSTORMS
LATE BOTH DAYS DUE TO APPROACHING COLD FRONTS SLOW MOVEMENT.

BLEND OF RECENT SREF AND GEFS MODEL RUNS CONTINUE TO SHOW THE COLD
FRONT CLEARING THE UPPER OHIO VALLEY TUESDAY NIGHT AND REMOVING
THE HUMID AND UNSTABLE CONDITIONS. HENCE HAVE FORECASTED DRY
CONDITIONS WITH NEAR SEASONABLE TEMPERATURES AS INDICATED BY GFS
MOS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
CONCUR WITH HPC THAT CONDITIONS SHOULD BE DRY ACROSS THE UPPER
OHIO VALLEY INTO THE WEEKEND AS SHOWN BY BLEND OF GEFS AND ECMWF
MODEL RUNS. THESE MODELS KEEP A LONG-WAVE TROUGH OVER THE ATLANTIC
COASTAL AREAS WHICH IS A TYPICAL DEVELOPMENT FOR MID SUMMER. SUCH
A SCENARIO SHOULD YIELD NEAR SEASONABLE TEMPERATURES WITH A CHANCE
OF THUNDERSTORMS TOO LOW TO MENTION AS INDICATED BY BLEND OF HPC
AND GFS MOS.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
FORECASTED THUNDERSTORM TIMING BASED ON RECENT RADAR DATA WITH
WIND GUSTS OVER 40 KTS FOR KPIT AND VICINITY AND BRIEF IFR FLIGHT
CONDITIONS.

EXPECT CONDITIONS TO STABILIZE IN WAKE OF THUNDERSTORMS WITH
MAINLY VFR CUMULUS INTO EVENING. PATCHES OF LATE NIGHT FOG
EXPECTED WITH MVFR VISIBILITIES PREVALENT AND IFR POSSIBLE AS
RAIN-MOISTENED SURFACE LAYER SATURATES AS INDICATED BY NAM
PROFILES.

JUDGING FROM RECENT SREF AND GEFS MODEL RUNS...EXPECT A SIMILAR
DIURNAL EVOLUTION OF CONDITIONS MONDAY AND TUESDAY WITH MVFR
VISIBILITIES IN HAZE AND VFR CUMULUS CEILING PUNCTURED BY BRIEF
MVFR/IFR IN GUSTY THUNDERSTORMS AND EARLY MORNING FOG.

ONCE COLD FRONT CLEARS UPPER OHIO VALLEY TUESDAY NIGHT EXPECT DRY
AND PREDOMINATELY VFR CONDITIONS WEDNESDAY INTO THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 20, 12:45 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1245 PM EDT SUN JUL 20 2008

OHZ040-041-049-050-PAZ007>009-013>016-020>023-029-030-WVZ001>003-
211645-
CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-OHIO-
1245 PM EDT SUN JUL 20 2008

...SEVERE THUNDERSTORM WATCH 708 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH THE MAIN THREAT
BEING DAMAGING WINDS. LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA MONDAY WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039-048-057>059-068-069-PAZ031-032-WVZ004-012-021>023-041-
211645-
GARRETT-TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
GREENE-FAYETTE-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
1245 PM EDT SUN JUL 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AS A COLD FRONT MOVES EAST TOWARD THE REGION THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA MONDAY WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 20, 11:25 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 AM EDT SUN JUL 20 2008

OHZ039-040-048-049-201630-
CARROLL OH-COSHOCTON OH-HARRISON OH-TUSCARAWAS OH-
1125 AM EDT SUN JUL 20 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
HARRISON...COSHOCTON...TUSCARAWAS AND CARROLL...

AT 1121 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 24 MILES WEST OF LAYLAND...OR ABOUT 21
MILES NORTHWEST OF NEW GUILFORD...MOVING EAST AT 40 MPH. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...AND SMALL
HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BAKERSVILLE...BALTIC...BLISSFIELD...BOLIVAR...BOWERSTON...
  CLENDENING...DELLROY...DENNISON...DOVER...FREEPORT...GILMORE...
  GNADENHUTTEN...LAYLAND...LEESVILLE LAKE PARK AND MINERAL CITY

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 20, 12:39 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1239 PM EDT SUN JUL 20 2008

OHZ039>041-049-050-WVZ003-201745-
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-OHIO WV-TUSCARAWAS
OH-
1239 PM EDT SUN JUL 20 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...HARRISON...JEFFERSON...TUSCARAWAS...CARROLL AND OHIO...

AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHEAST OF
SUGARCREEK...MOVING EAST AT 49 MPH. THESE STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 50 MPH...AND SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADENA...AUGUSTA...BERGHOLZ...BOWERSTON...CADIZ...CARROLLTON...
  DELLROY...DENNISON...DILLONVALE...DOVER...EAST ROCHESTER...
  GNADENHUTTEN...GUILFORD LAKE STATE PARK...HAMMONDSVILLE AND
  HOPEDALE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
Special weather statement, Jul 20, 1:03 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
103 PM EDT SUN JUL 20 2008

OHZ039>041-049-050-058-059-PAZ020-WVZ001-002-201800-
BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-GUERNSEY
OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
103 PM EDT SUN JUL 20 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...BELMONT...GUERNSEY...HARRISON...JEFFERSON...
TUSCARAWAS...CARROLL...BEAVER...BROOKE AND HANCOCK...

AT 102 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF EAST ROCHESTER TO 3 MILES SOUTHEAST OF GILMORE...MOVING
EAST AT 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...ALONG WITH SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BLACKHAWK...ESTHER...GEORGETOWN...GLASGOW...OHIOVILLE...ROWTOWN...
  SMITHS FERRY...ADENA...ALLEDONIA...AUGUSTA...BARKCAMP STATE PARK...
  BEAVER CREEK STATE PARK...BERGHOLZ...BETHESDA AND BOWERSTON

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
Special weather statement, Jul 20, 1:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT SUN JUL 20 2008

OHZ039-048-049-057>059-068-201900-
BELMONT OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-MUSKINGUM OH-NOBLE
OH-TUSCARAWAS OH-
159 PM EDT SUN JUL 20 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
NOBLE...MUSKINGUM...BELMONT...GUERNSEY...HARRISON...COSHOCTON AND
TUSCARAWAS...

AT 157 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES NORTH OF DRAKE...MOVING EAST
AT 37 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH...AND SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BARNESVILLE...BIRMINGHAM...BODEN...BRIDGEVILLE...
  BYESVILLE...CAMBRIDGE...CONESVILLE...COOPERDALE...COSHOCTON...
  DRAKE...FERNCLIFF...GILMORE...GNADENHUTTEN AND KIMBOLTON

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
Special weather statement, Jul 20, 1:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT SUN JUL 20 2008

PAZ008-009-015-016-022-201900-
ARMSTRONG PA-CLARION PA-FOREST PA-JEFFERSON PA-VENANGO PA-
159 PM EDT SUN JUL 20 2008

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...JEFFERSON...VENANGO...FOREST AND CLARION...

AT 157 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEILLTOWN
TO 6 MILES WEST OF RIMERSBURG...OR ALONG A LINE EXTENDING FROM 5
MILES NORTHWEST OF WEST HICKORY TO 2 MILES NORTHEAST OF BRADYS
BEND...MOVING EAST AT 23 MPH.

SOME OF THESE STORMS WILL CONTAIN DANGEROUS LIGHTNING...WIND GUSTS
TO 50 MPH...SMALL HAIL AND HEAVY DOWNPOURS THAT MAY CAUSE PONDING
OF WATER ON ROADS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BALLTOWN...BROOKVILLE...CLARION...CLEAR CREEK STATE PARK...COOK
  FOREST STATE PARK...DORA...FRYBURG...KELLETTVILLE...KNOX...
  LIMESTONE...LYNCH...MARIENVILLE...NEW BETHLEHEM...REDCLYFFE AND
  RIMERSBURG

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
Local storm report, Jul 20, 2:11 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
211 PM EDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     CADIZ                   40.27N 80.99W
07/20/2008                   HARRISON           OH   EMERGENCY MNGR

            LARGE TREE REPORTED DOWN ACROSS US 22.

&&

JDARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Washington62 min
Jul 20, 1:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Washington64 min
Jul 20, 2:28 PM EDTSevere Thunderstorm WarningPBZGreene, Washington62 min
Jul 20, 3:04 PM EDTSevere Thunderstorm WarningPBZArmstrong, Fayette, Greene, Indiana, Jefferson, Westmoreland56 min
Jul 20, 3:20 PM EDTSevere Thunderstorm WarningPBZGreene55 min
Jul 20, 4:07 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland53 min
Jul 20, 4:16 PM EDTSevere Thunderstorm WarningPBZFayette, Greene59 min
Jul 20, 5:12 PM EDTSevere Thunderstorm WarningPBZGreene63 min
Jul 20, 4:41 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston64 min
Jul 20, 6:13 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia28 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.